MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH SOMATOM FORCE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHCARE GMBH SOMATOM FORCE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 10742326
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported weight of the patient is (b)(6).Siemens has initiated a technical investigation of the reported event.A supplemental report will be submitted upon its completion.
 
Event or Problem Description
It was reported to siemens that a non- contrast ct scan of a (b)(6) patient had to be repeated.A communication failure suddenly occurred during the delayed phase countdown in a multi-phase scan.Aside from the additional x-ray dose administered to the patient during the successfully completed second scan, no patient injury has been reported to siemens.This report has been filed with an abundance of caution.The reported event occurred in (b)(6).
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The technical investigation revealed an internal error in the irs (image reconstruction system).One thread in the cuda context seems to hang.It may be during a cuda copy operation or a synchronization issue.Therefore, the irs did not send images in time to the ics (image control system).As no reboot was necessary to continue, any hardware problem is unlikely.The available files have been analyzed.The user has been advised to create a savelog (logfile collection including irs logs), get all dmp (dupmp) and trace files and a detailed description of the work flow (best would be a video sequence).This event was classified as a single event as it did not recur.The system was brought back to clinical operation by auto resuming.No general product issue could be identified based on available information, therefore no remedial action deemed necessary.

Brand Name
SOMATOM FORCE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-CT
siemensstr. 1
forchheim, germany 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
65-1a
malvern, PA 19355
4843231631
MDR Report Key14219702
Report Number3004977335-2020-24446
Device Sequence Number4261557
Product Code JAK
UDI-Device Identifier04056869006956
UDI-Public04056869006956
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Remedial Action Inspection,Repair
Type of Report Initial,Followup
Report Date (Section B) 04/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10742326
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2022
Supplement Date Received by Manufacturer06/03/2022
Initial Report FDA Received Date04/27/2022
Supplement Report FDA Received Date06/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age4 YR
Patient SexMale
Patient Weight17 KG